# SDR USAA2009010290002

- Difficulty date: December 31, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 52,522 hours, 35,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT RON MAJOR REPAIR LOG NR 4434952.  2 1/4" CRACK IN FUSELAGE SKIN BETWEEN STA 727D & 727E AT STR 24R.  VERIFIED CRACK AND MARKED ENDS USING HFEC INSP. REPAIRED FUSELAGE SKIN BETWEEN STA 727D & 727E AT STR 24R IAW B737 SRM 53-00-01  REPAIR 31.
